Zur Quantifizierung der Risikoprämien deutscher Versicherungsaktien im Kontext eines Multifaktorenmodells


Elgeti, Rolf ; Maurer, Raimond


DOI: https://doi.org/10.1007/BF03188242
URL: https://link.springer.com/article/10.1007%2FBF0318...
Additional URL: https://www.researchgate.net/publication/23753070_...
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss
Volume: 89
Issue number: 4
Page range: 577-603
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0044-2585 , 1865-9748
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Elgeti, Rolf ; Maurer, Raimond (2000) Zur Quantifizierung der Risikoprämien deutscher Versicherungsaktien im Kontext eines Multifaktorenmodells. Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss Berlin [u.a.] 89 4 577-603 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item